# SDR R61A201404290625

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: F0424639
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  PILOT SEAT BACK STRUCTURE IS CRACKED.  MAINTENANCE R & R PILOT SEAT BACK STRUCTURE IAW SRM 551-42-01.
